MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC METRX II; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC METRX II; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 9560523
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a service and repair regarding a patient for an unknown spinal therapy.It was reported that the ball joint cannot be secured.There was patient involved in the event and no further complications were reported.Additional information was received via manufacturer representative that reported event happened on (b)(6) 2021 during procedure.The reported product came in contact with the patient.The procedure involved in the event was micro endoscopic discectomy (med) and pre-op diagnosis was spinal canal stenosis.
 
Additional Manufacturer Narrative
(b)(6) service and repair report confirmed that the joint screw had come off and the fixed parts had fallen out.The screw disconnection in the joint region is not subject to repair.If information is provided in the future, a supplemental report will be issued.

Brand Name
METRX II
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13598687
Report Number1030489-2022-00194
Device Sequence Number16608659
Product Code LXH
UDI-Device Identifier00721902322532
UDI-Public00721902322532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9560523
Device Catalogue Number9560523
Device Lot NumberMY17D001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown